Chin. Phys. B
Citation Search Quick Search

ISSN 1674-1056 (Print)
CN 11-5639/O4
About
   » About CPB
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse CPB
   » In Press
   » Current Issue
   » Earlier Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Editor Login
   » Office Login
Links
   »
Other articles related with "02.20.Qs":
70201 Xia Li-Li, Chen Li-Qun, Fu Jing-Li, Wu Jing-He
  Symmetries and variational calculationof discrete Hamiltonian systems
    Chin. Phys. B   2014 Vol.23 (7): 70201-070201 [Abstract] (160) [HTML 1 KB] [PDF 618 KB] (414)
70202 Xia Li-Li, Chen Li-Qun
  Noether conserved quantities and Lie point symmetries for difference nonholonomic Hamiltonian systems in irregular lattices
    Chin. Phys. B   2012 Vol.21 (7): 70202-070202 [Abstract] (1094) [HTML 1 KB] [PDF 124 KB] (586)
30201 Li Yan, Fang Jian-Hui, Zhang Ke-Jun
  Conformal invariance and a kind of Hojman conserved quantity of the Nambu system
    Chin. Phys. B   2011 Vol.20 (3): 30201-030201 [Abstract] (1239) [HTML 0 KB] [PDF 150 KB] (868)
10302 Li You-Ning, Huang Hua-Jun
  Nonlinear dynamical symmetries of Smorodinsky–Winternitz and and Fokas–Lagerstorm systems
    Chin. Phys. B   2011 Vol.20 (1): 10302-010302 [Abstract] (1544) [HTML 0 KB] [PDF 224 KB] (1256)
80202 Liu Xi-Zhong
  Approximate homotopy similarity reduction for the generalized Kawahara equation via Lie symmetry method and direct method
    Chin. Phys. B   2010 Vol.19 (8): 80202-080202 [Abstract] (1368) [HTML 0 KB] [PDF 103 KB] (736)
10301 Zhao Li, Fu Jing-Li, Chen Ben-Yong
  Lie symmetries and conserved quantities for a two-dimensional nonlinear diffusion equation of concentration
    Chin. Phys. B   2010 Vol.19 (1): 10301-010301 [Abstract] (1138) [HTML 0 KB] [PDF 152 KB] (989)
4636 Zhang Yi
  Conformal invariance and Noether symmetry, Lie symmetry of holonomic mechanical systems in event space
    Chin. Phys. B   2009 Vol.18 (11): 4636-4642 [Abstract] (1378) [HTML 0 KB] [PDF 101 KB] (831)
4643 Li Yuan-Cheng, Xia Li-Li, Wang Xiao-Ming
  Conformal invariance and generalized Hojman conserved quantities of mechanico-electrical systems
    Chin. Phys. B   2009 Vol.18 (11): 4643-4649 [Abstract] (1405) [HTML 0 KB] [PDF 104 KB] (707)
4650 Zhang Ming-Jiang, Fang Jian-Hui, Lu Kai, Zhang Ke-Jun, Li Yan
  Conformal invariance and conserved quantity of third-order Lagrange equations for non-conserved mechanical systems
    Chin. Phys. B   2009 Vol.18 (11): 4650-4656 [Abstract] (1424) [HTML 0 KB] [PDF 170 KB] (887)
3158 Xia Li-Li, Cai Jian-Le, Li Yuan-Cheng
  Conformal invariance and conserved quantities of general holonomic systems in phase space
    Chin. Phys. B   2009 Vol.18 (8): 3158-3162 [Abstract] (1262) [HTML 0 KB] [PDF 150 KB] (712)
2629 Zhang Zhi-Yong, Yong Xue-Lin, Chen Yu-Fu
  A new method to obtain approximate symmetry of nonlinear evolution equation from perturbations
    Chin. Phys. B   2009 Vol.18 (7): 2629-2633 [Abstract] (1088) [HTML 0 KB] [PDF 153 KB] (771)
2634 Fu Jing-Li, Nie Ning-Ming, Huang Jian-Fei, Jimé nez Salvador, Tang Yi-Fa, Vá zquez Luis, Zhao Wei-Jia
  Noether conserved quantities and Lie point symmetries of difference Lagrange--Maxwell equations and lattices
    Chin. Phys. B   2009 Vol.18 (7): 2634-2641 [Abstract] (1081) [HTML 0 KB] [PDF 230 KB] (651)
1731 Cui Jin-Chao, Zhang Yao-Yu, Jia Li-Qun
  Mei conserved quantity of Nielsen equation for anon-Chetaev-type non-holonomic system
    Chin. Phys. B   2009 Vol.18 (5): 1731-1736 [Abstract] (1043) [HTML 0 KB] [PDF 114 KB] (706)
4354 Fu Jing-Li, Chen Ben-Yong, Xie Feng-Ping
  Noether symmetries of discrete mechanico-electrical systems
    Chin. Phys. B   2008 Vol.17 (12): 4354-4360 [Abstract] (1268) [HTML 0 KB] [PDF 201 KB] (825)
4361 Lin Peng, Fang Jian-Hui, Pang Ting
  Lie symmetry and Hojman conserved quantity of Nambu system
    Chin. Phys. B   2008 Vol.17 (12): 4361-4364 [Abstract] (1321) [HTML 0 KB] [PDF 140 KB] (778)
385 Shi Shen-Yang, Fu Jing-Li, Chen Li-Qun
  The Lie symmetries and Noether conserved quantities of discrete non-conservative mechanical systems
    Chin. Phys. B   2008 Vol.17 (2): 385-389 [Abstract] (1125) [HTML 0 KB] [PDF 105 KB] (628)
1827 Jing Hong-Xing, Li Yuan-Cheng, Wang Jing, Xia Li-Li, Hou Qi-Bao
  Mei symmetry and generalized Hojman conserved quantity for variable mass systems with unilateral holonomic constraints
    Chin. Phys. B   2007 Vol.16 (7): 1827-1831 [Abstract] (966) [HTML 0 KB] [PDF 105 KB] (537)
1516 Xia Li-Li, Li Yuan-Cheng
  Perturbation to symmetries and Hojman adiabatic invariant for nonholonomic controllable mechanical systems with non-Chetaev type constraints
    Chin. Phys. B   2007 Vol.16 (6): 1516-1520 [Abstract] (1027) [HTML 0 KB] [PDF 103 KB] (458)
8 Fu Jing-Li, Chen Li-Qun, Chen Xiang-Wei
  Momentum-dependent symmetries and non-Noether conserved quantities for nonholonomic nonconservative Hamilton canonical systems
    Chin. Phys. B   2006 Vol.15 (1): 8-12 [Abstract] (1011) [HTML 0 KB] [PDF 218 KB] (549)
1784 Fu Jing-Li, Chen Li-Qun, Liu Rong-Wan
  Non-Noether symmetries and conserved quantities of the Lagrange mechano-electrical systems
    Chin. Phys. B   2004 Vol.13 (11): 1784-1789 [Abstract] (728) [HTML 0 KB] [PDF 179 KB] (423)
319 Zhang Yu-Feng, Zhang Hong-Qing
  An extension of the direct method and similarity reductions of a generalized Burgers equation with an arbitrary derivative function
    Chin. Phys. B   2002 Vol.11 (4): 319-322 [Abstract] (713) [HTML 0 KB] [PDF 206 KB] (570)
765 Zhang Hong-Bin, Gu Shu-Long
  Lie symmetries and conserved quantities of Birkhoff systems with unilateral constraints
    Chin. Phys. B   2002 Vol.11 (8): 765-770 [Abstract] (835) [HTML 0 KB] [PDF 204 KB] (591)
449 Mei Feng-Xiang, Xu Xue-Jun
  Form invariances and Lutzky conserved quantities for Lagrange systems
    Chin. Phys. B   2005 Vol.14 (3): 449-451 [Abstract] (653) [HTML 0 KB] [PDF 197 KB] (512)
First page | Prev page | Next page | Last pagePage 1 of 1, 23 records
Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn